MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s11910-011-0232-9

Медицинская библиотека · Current neurology and neuroscience reports · 2012

Update on toxic myopathies.

Mastaglia F L, Needham M

СтатьяОбзорПеревод в очереди

Аннотация

The toxic myopathies are a clinically and pathologically diverse group of disorders that can be caused by a variety of therapeutic agents used in clinical practice, as well as various venoms and other biological toxins. The most important iatrogenic causes are the statin and fibrate cholesterol-lowering agents that can cause a severe necrotizing myopathy and acute rhabdomyolysis and myoglobinuria. The current update focuses on the mechanisms of statin myotoxicity and the importance of genetic predisposing factors for statin myopathy, as well as the recently described form of necrotizing autoimmune myopathy, which is associated with antibodies to the 3-hydroxy-3-methylglutaryl-coenzyme A reductase enzyme and is responsive to aggressive immunotherapy. Mitochondrial myopathies associated with antiretroviral agents and the pyrimidine nucleoside analogue clevudine, and recent reports of myopathies caused by ingestion of red yeast rice and toxic species of mushrooms are also discussed.

Для цитирования: Mastaglia F L, Needham M. Update on toxic myopathies.. Current neurology and neuroscience reports. 2012. DOI: 10.1007/s11910-011-0232-9.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.